# SDR UIEA2019072304825

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,069 hours, 12,331 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 890416
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R ENG BLD EICAS MSG INTERMITTENT THROUGH FLT. ( TRANSFERRED TO MEL 36-12-02-01 MDDR 115218, CAT C, DUE DATE: 02-AUG-19. PERFORMED BITE ON AIR SUPPLY MODULE FAV LIGHT SHOWN FIM 36-11-16.  LP 1090086 - M5: PERFORMED BITE TEST ON AIR SUPPLY BITE MODULE FOR FAULTS FROM LAST FLIGHTS. FOUND FAMV FAULT (DEFERRED). PERFORMED ENGINE RUN ON RT ENG IAW AMM 71-00-00 AFTER REACTIVATING FAMV (UNLOCKED). USE RT ENG BLEED. NO DEFECTS NOTED. RE DEFERRED (LOCKED) FAMV PER MEL 36-12-02-06. ITEM REMAINS OPEN. MCC NOTIFIED.    LP 1090091 - M5: REMOVED AND REPLACED FAN AIR VALVE ASSY ON RIGHT ENGINE IAW AMM 36-11-16. OPS CHECKS GOOD. THIS CLEARS MDDR 115218. MX ACTIONS REVERSED. MCC NOTIFIED AND PLACARDS REMOVED.  )
